Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The volume of a closed hyperbolic 3-manifold
is bounded by $\pi$ times the length of any
presentation of its fundamental group


Author: Daryl Cooper
Journal: Proc. Amer. Math. Soc. 127 (1999), 941-942
MSC (1991): Primary 30F40, 57M50
MathSciNet review: 1646313
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Isaac Chavel, Riemannian geometry—a modern introduction, Cambridge Tracts in Mathematics, vol. 108, Cambridge University Press, Cambridge, 1993. MR 1271141 (95j:53001)
  • 2. M. White. UCSB Thesis, to appear.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30F40, 57M50

Retrieve articles in all journals with MSC (1991): 30F40, 57M50


Additional Information

Daryl Cooper
Affiliation: Department of Mathematics, University of California at Santa Barbara, Santa Barbara, California 93106-0001
Email: cooper@math.ucsb.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05190-4
PII: S 0002-9939(99)05190-4
Received by editor(s): August 3, 1998
Additional Notes: The author’s research was supported in part by the NSF
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1999 American Mathematical Society